# SDR SWAA2018091925383

- Difficulty date: September 6, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 40,223 hours, 21,938 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A6516
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NR 4 FRAME BEAM CRACKED IN BEAM AT INBOARD FORWARD CORNER OF BEAM BELOW DOOR HANDLE.  R&R BEAM IAW SRM AND DWG.
